0Item(s)
0 Items View Cart

You have no items in your shopping cart.

Product was successfully added to your shopping cart.
Previous

Lemsip All In One Mucus Sachets

Previous

Lemsip Cold & Flu Lemon Sachets

Day & Night Nurse Capsules Duo 24s

Quick Overview

Day & Night Nurse Capsules Duo 24s provides symptomatic relief of colds and influenza during both day and night. It helps to provide relief from all the symptoms of a cold and the flu, including headaches, sore throat pain, tickly coughs, and blocked nose. How it works? Day capsules: These capsules offer a non-drowsy treatment to treat a variety of symptoms such as tickly coughs and blocked nose. As they are non-drowsy, it helps to go through your day in relaxing comfort. Night nurse capsules: These capsules help to relieve fever, sore throat pain, headaches, and tickly cough, so you can get a good night's sleep.

Availability: In stock

£4.99

Details

Day & Night Nurse Capsules Duo 24s provides symptomatic relief of colds and influenza during both day and night. It helps to provide relief from all the symptoms of a cold and the flu, including headaches, sore throat pain, tickly coughs, and blocked nose. How it works? Day capsules: These capsules offer a non-drowsy treatment to treat a variety of symptoms such as tickly coughs and blocked nose. As they are non-drowsy, it helps to go through your day in relaxing comfort. Night nurse capsules: These capsules help to relieve fever, sore throat pain, headaches, and tickly cough, so you can get a good night's sleep.

Additional Information

Ingredients Day & Night Nurse Capsules Duo contains: Opaque orange and yellow capsule, printed 'Day Nurse' on both halves and Night-time opaque green and white capsule, printed 'Night Nurse' on both halves: Paracetamol 500 mg, Pseudoephedrine hydrochloride 30 mg, holcodine 5 mg, Paracetamol 500 mg, Dextromethorphan hydrobromide 7.5 mg, Promethazine hydrochloride 10 mg.
Pack Size 24 Capsules
Usages and Instructions How to take Day & Night Nurse Capsules Duo: Adults at daytime should take 2 capsules every 4 hours up to a maximum of 3 doses in any 24 hour period. Night-time: 2 capsules just before bedtime. Only one dose should be taken at night. Children: not to be given.
Possible Side Effects Possible side effects when using Day & Night Nurse Capsules Duo: Paracetamol is usually well tolerated, however skin rashes and other allergic reactions occur occasionally with paracetamol. Side effects are not common with Dextromethorphan and when they occur are usually mild. Occasionally dizziness, upset stomach, nausea or vomiting may occur. Promethazine may cause drowsiness or difficulty in concentrating. If affected do not drive or operate machinery. Do not take with alcoholic drink. If you get any of these or any other unusual effects, stop taking the medicine and tell your doctor or pharmacist at once.
Warning Caution when taking Day & Night Nurse Capsules Duo: Do not exceed the stated dose. May cause drowsiness. Do not take with any other medication at night except under medical supervision. Do not give to children under 12 years old. Possible side effects when using Day & Night Nurse Capsules Duo: Paracetamol is usually well tolerated; however skin rashes and other allergic reactions occur occasionally with paracetamol. Side effects are not common with Dextromethorphan and when they occur are usually mild. occasionally dizziness, upset stomach, nausea or vomiting may occur. Promethazine may cause drowsiness or difficulty in concentrating. If affected do not drive or operate machinery. Do not take with alcoholic drink. If you get any of these or any other unusual effects, stop taking the medicine and tell your doctor or pharmacist at once.
How To Take No

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

  1. Be the first to review this product

Write Your Own Review